# SDR UIEA2021062101389

- Difficulty date: June 17, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,824 hours, 18,431 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: BACR13CE2
- Condition: Faulted
- Location: Nr 1 Engine Star
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 START SELECTOR WILL NOT STAY IN GND DURING ENGINE START.( TRANSFERRED TO FLIGHT CREW DEFERRAL MEL #148761, DDG 80-11-02, CAT "C", 27JUN21 TJ M1755Z.  /  ONT - 23JUN21- LP 1478315 ITEM 10 - REF LP 1478314 ITEM M9, RELAY (K1173) REMOVED AND REPLACED. ENG L RUN PER 71-00-00, NO CUTOUT MSG AND VALVE LIGHT EXTINGUSHED. OPS CHECK GOOD. THIS CLEARS DMI 148761.
